Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Sharp burning sensation in the waist. Have itching. Urine test showing pus cells. Advice?

Hi, I have a sharp, burning skin sensation on my right side of my waist. Basically if you put your hands on your waist, that is where the feeling was on the right side. I have this since 5 days. Initially I also had stabbing pain but now I don't have pain and instead it has become more itchy. I have got my urine test recently which shows blood and white blood cells. Can you help what causes this?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems that you might be having acute urinary tract infection.
But as there is blood in urine and h/o severe abdominal pain in the past with recent burning pain in the waist, possibility of having stone in the kidney should be ruled out.
Go for ultra sound.
Take plenty of water.
Ok and bye.
Answered: Sat, 27 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor